Le Groupe Fondamental de la Droite Projective Moins Trois Points

  • Par P. Deligne
Part of the Mathematical Sciences Research Institute Publications book series (MSRI, volume 16)

Résumé

Le présent article doit beaucoup à A. Grothendieck. Il a inventé la philosophie des motifs, qui est notre fil directeur. Il y a quelques cinq ans, il m’a aussi dit, avec force, que le complété profini \({\hat \pi _1}\) du groupe fondamental de X := P1(C) — {0,1, oo} , avec son action de Gal(\(\overline Q \)/ℚ) est un oject remarquable, et qu’il faudrait l’étudier.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [Al]
    G. Anderson, Torsion points on Fermât Jacobians, roots of circular units and relative singular homology, Duke Math. J. 53 2 (1986) pp. 457–502.MathSciNetMATHCrossRefGoogle Scholar
  2. [A2]
    G. Anderson, The hyperadelic gamma function, Inv. Math. 951 (1989) pp. 63–131.CrossRefGoogle Scholar
  3. [B]
    A.A. Beilinson, Height pairing between algebraic cycles, Contemp. Math. vol. 67 (1987) pp. 1–24.MathSciNetCrossRefGoogle Scholar
  4. [C]
    Coleman, Dilogarithms, Regulators and p-adic L-functions, Inv. Math. 69 (1982) pp. 171–208.MATHCrossRefGoogle Scholar
  5. [Dl]
    P. Deligne, Equations différentielles à points singuliers réguliers, Lectures Notes in Math. 163, Springer Verlag 1970.Google Scholar
  6. [D2]
    P. Deligne, Théorie de Hodge II, Publ. Math. IHES 40 (1971) pp. 5– 58.MathSciNetMATHGoogle Scholar
  7. [D3]
    P. Deligne, Théorie de Hodge III, Publ. Math. IHES 44 (1974) pp. 5– 77.MathSciNetMATHGoogle Scholar
  8. [D4]
    P. Deligne, Catégories tannakiennes, in Grothendieck Festschrift, Progress in math., Birkhäuser.Google Scholar
  9. [D5]
    P. Deligne, Poids dans la cohomologie des variétées algébriques, Actes ICM Vancouver 1974, pp. 79–85.Google Scholar
  10. [DM]
    P. Deligne and J. Milne, Tannakian categories - in Hodge cycles, motives and Shimura varieties, Lecture Notes in Math. 900, Springer Verlag 1982, pp. 101–228.Google Scholar
  11. Fa] G. Faltings, Crystalline cohomology and p-adic Galois representations, preprint.Google Scholar
  12. [FL]
    J.-M. Fontaine et G. Laffaille, Construction de représentations p-adiques, Ann. Sei. ENS 15 (1982) pp. 547–608.Google Scholar
  13. FM] J.-M. Fontaine et B. Messing, to appear.Google Scholar
  14. [G]
    A. Grothendieck, On the de Rham cohomology of algebraic varieties, Publ. Math. IHES 29 (1966) pp. 95–103.MathSciNetGoogle Scholar
  15. [I]
    Y. Ihara, Profinite braid groups, Galois representations and complex multiplication, Ann. of Math. 123 (1986) pp. 3–106.MathSciNetCrossRefGoogle Scholar
  16. [IKY]
    Y. Ihara, M. Kaneko and A. Yukinari, On some properties of the universal power series for Jacobi sums, Adv. Studies in Pure Math. 12 (1987) pp. 65–86.MathSciNetGoogle Scholar
  17. [J]
    U. Jannsen, Mixed motives and algebraic K-theory, preprint Universität Regensburg, 1988.Google Scholar
  18. [Ki]
    R. Kiehl, Der Endlichkeitssatz für eigenliche Abbildungen in der nicht archimedischen Funktionentheorie, Inv. Math. 2 (1967) pp. 191–214.MathSciNetMATHCrossRefGoogle Scholar
  19. [Kl]
    S. Kleiman, Motives - in Proc. 5th Nordic Summer SchoolOslo 1970, Wolters-Noordhoff, Holland 1972.Google Scholar
  20. [Ko]
    N. Koblitz, A new proof of certain formulas for p-adic L-functions, Duke Math. J. 462 (1979) pp. 455–468.MathSciNetCrossRefGoogle Scholar
  21. [Mal]
    A.I. Malcev, Nilpotent torsion free groups, Izv. Akad. Nauk. 13 (1949) pp. 201–212.MathSciNetGoogle Scholar
  22. [Man] Yu. Manin, Correspondences, motives and monoïdal transformations, Mat. Sb. 77 (119)
    1968) pp. 475–507. Translated: Math. USSR-Sb. 6 (1968) pp. 439–470.CrossRefGoogle Scholar
  23. [Mo]
    J. Morgan, The algebraic topology of smooth algebraic varieties, Publ. Math. IHES 48 (1978) pp. 137–204.MATHGoogle Scholar
  24. [R]
    Michel Raynaud, Géométrie analytique rigide d’après Tate, Kiehl, in Table ronde d’analyse non archimédienne (Paris, 1972J, Bull. SMF, Memoire 39–40, pp. 319–327.Google Scholar
  25. [RSS]
    Beilinson’s conjectures on special values of L-functions. Edited by M. Rapaport, P. Schneider and N. Schappacher. Perspectives in Math., vol. 4, Acad. Press 1988.Google Scholar
  26. [Sa]
    N. Saavedra, Catégories tannakiennes, Lectures Notes in Math 265, Springer Verlag 1972.Google Scholar
  27. [SZ]
    J. Steenbrink et S. Zucker, Variations of mixed Hodge structures I, Inv. Math. 80 (1985) pp. 489–542.CrossRefGoogle Scholar
  28. [Su]
    D. Sullivan, Infinitesimal computations in topology, Publ. Math. IHES 47 (1977) pp. 269–332.MATHGoogle Scholar

Copyright information

© Springer-Verlag New York Inc. 1989

Authors and Affiliations

  • Par P. Deligne

There are no affiliations available

Personalised recommendations